MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Catalog Number VBCR081002A
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 - code c19: review of device manufacturing record history confirmed device met pre-release specifications.H6 - code b18: the device was discarded at the treating facility and was, therefore, not available for analysis.No images enabling direct assessment of product performance were returned for evaluation.Engineering evaluation stated: the reported complaints, concerning device movement during deployment and deployment line stuck, could not be independently confirmed because there were no items returned for evaluation.Therefore, an independent assessment of deployment performance could not be conducted.The primary failure mode of inaccurate device placement, related to the reported "deployment was started when the viabahn® stent started moving distally from the treatment area¿" resulted in the need for the physician to reposition the device.The viabahn device ifu states a precaution that once deployment is started, repositioning the endoprosthesis should not be attempted.It was then reported that the deployment line was stuck and the endo was constrained.Procedural deployment of the device can be impacted by different factors including but not limited to zipper integrity, delivery system support or stiffness, or presence of dried fluid on the device or within the catheter dual lumen.Repositioning the device after deployment is initiated is not related to the failure mode of deployment line stuck.The cause for the primary and secondary complaints could not be established with the available information.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient presented for treatment in the left axillary vein due to chronic reoccurring stenosis.During the procedure, the gore® viabahn® endoprosthesis (viabahn® device) was advanced over an 0.035 angiodynamics bentson guidewire.As reported, the viabahn® device was advanced without the aid of a sheath.Deployment was started when the viabahn® stent started moving distally from the treatment area.The viabahn® stent was repositioned, but the viabahn® line was stuck and deployment could not be continued.The constrained viabahn® device was removed from the patient with no issues and no harm to patient.As reported, the physician said the issue likely occurred because he repositioned while deploying the stent.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, ARTERIOVENOUS (AV) DIALYSIS ACCESS CIRCUIT STENOSIS
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
genevieve begay
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24824008
Report Number2017233-2026-07351
Device Sequence Number15853324
Product Code PFV
UDI-Device Identifier00733132623532
UDI-Public(01)00733132623532(17)280123
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBCR081002A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown